# SDR SWIA202163631

- Difficulty date: October 26, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H OUTBAORD FLAP INBOARD FORWARD FLA HINGE LUG FITTING, BOLT HAS HAS PLAY.   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED MOUNTING HARDWARE ON R/H O/B FLAP FORWARD FLAP HINGE LUG. NO DEFECTS NOTED AT THIS TIME. REF. CRJ700 AMM 57-53-27-000-801-A01 AND CRJ700 AMM 57-53-27-400-801-A03.
